Skip to Content

How long does it take to get over withdrawals from the fentalyn patch?

Responses (1)

mpvt 2 Dec 2009

Fentanyl is a extremely powerful opiate and was never intended to be used chronically. Unfortunately doctors are prescribing the patch for non-terminal pain.
A lot depends on how long you have been on the patch (fentanyl), how much you were using and your history of opiate use/abuse. Fentanyl withdrawls are the same as morphiune, hydrocodone ect withdrawls. Opiate withdrawls usually last 5-7 days of intense flu like symptoms. Try and drink gatorade for the first couple of months into your recovery. Also, once you can then get out for at least 2 walks a day. One walk in the morning and another after supper. Walking helps promote endorphin production which addicts lack. Eat a high protien diet for a couple months to help build energy. Get back to work, school whatever just don't lay around as that leads to relapse.
You are going to feel really shitty for the first week but you begin to feel better very quickly once the initial withdrawls are gone. Remeber that you will carry this addiction with you the rest of your life so always be aware of this. Opiate addiction is powerfull and especially at first you will continually try to justify to yourself that you can now handle taking a opiate once in awhile. Don't fall into this trap as it will lead to a full relapse. Be strong and make sure you have support either through family or friends or support groups which can be found ion the yellow pages. Hang in there ... Dave

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions